# SDR CALA2020113001310

- Difficulty date: November 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 71,113 hours, 25,124 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: R15048
- Part serial: 0110
- Condition: Inoperative
- Location: Aileron Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING DOWN AILERON TRIM DOES NOT OPERATE LEFT AND RIGHT COULD NOT DUPLICATE FAULT.  REMOVED AND REPLACED TRIM CONTROL MODULE ON PEDESTAL, PER AMM 27-11-94-400-801 AND AILERON TRIM ACTUATOR, PER AMM27-11-54-400-801.   RUDDER AND AILERON TRIM WORK NORMAL ROTABLE PARTS CHANGE WAS INDICATED TT NR 1211023 SN OFF 0110 ACTUATOR, AILERON OFF 29-2711-9-0022 0110 ON 29-2711-9-0022 8502 ENTERED ROTABLE PART FOR RUDDER IND ROTABLE PARTS CHANGE WAS INDICATED TT NR 1995745 SN OFF 8079 INDICATOR, RUDD OFF 29-2711-9-0021 8079 ON 29-2711-9-0021 7707.
